# SDR 2000ZZZX834

- Difficulty date: February 8, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N407AK
- Make and model: Bell 407
- Aircraft serial: 53269
- System (JASC): 6321 · Main Rotor Brake
- Part: Pad
- Part number: D01661
- Condition: Worn
- Location: Rotor Brake
- Part time: 819 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF ROTOR BRAKE CALIPER ASSEMBLIES, FOUND GUIDE HOLES ON PAD ASSY AND GUIDE BOLTS WORN.  BOLT, PN D0166-1, WORN IN EXCESS OF 50 PERCENT OF BOLT DIAMETER. PAD ASSY, PN D0163-1, GUIDE HOLES WORN IN EXCESS OF 65 PERCENT OF WALL THICKNESS.  POSSIBLE CAUSE OF PREMATURE WEAR MAY BE FROM EXCESSIVE VIBRATION AND SMALL AREA OF CONTACT AT BOLT AND PAD ASSY GUIDE HOLES.  SUBMITTER RECOMMENDED INSPECTION OF BOLTS AND PAD ASSEMBLIES EVERY 600 HOURS.
